Ukraine Product

Gripgo Tablets

Gripgo Tablets

Why you have been prescribed this medicine?

You have been prescribed this medicine if you have any of the following:
Treatment of grippe symptoms and acute respiratory virus diseases, such as fever, headache, stuffiness in nose, rhinitis, sinusitis, sore throat, eyes pain, muscles pain, and cough.

When you should consult your doctor?

You should consult your doctor if you experience any of the following:

You should consult your doctor if you experience any of the following:
Skin:
Skin rash, itch, urticaria, erythema multiform, Stevens-Johnson syndrome, toxic epidermal necrolysis (Lyell's syndrome).

Immune system:
anaphylactic shock, angioedema, cutaneous hypersensitivity reactions.

Nervous system:
headache, dizziness, psychomotor agitation and disorientation, fear, irritability, sleep disturbance, insomnia, drowsiness, mental confusion, depression, tremor, tingling sensation and heaviness feeling in extremities, tinnitus, dyskinesia, behavioural change, epileptic seizures, coma, convulsions, irritability, anxiety. Visual organ: visual impairment and accommodation, increased intraocular pressure, dry eyes, mydriasis.

Digestive tract:
nausea, vomiting, diarrhea, heartburn, dry mouth, discomfort and epigastriс pain (particularly in patients with deficiency of glucose-6-phosphate dehydrogenase), anorexia, constipation, meteorism.

Hepatobiliary system:
increased activity of hepatic enzymes, generally without jaundice development, hepatic necrosis (dose-dependent effect), liver dysfunction.
Urinary system: in high doses use – nephrotoxicity (renal colic, interstitial, papillary necrosis), urinary retention and difficult urinary excretion, aseptic pyuria.

Cardiovascular system:
in high doses use – arterial hypertension, tachycardia or reflex bradycardia, dyspnea, cardiac pain, arrhythmia, myocardial dystrophy (dose-dependent effect of long-term use), palpitation.

Blood system:
anemia, sulfhemoglobinemia, metsulfhemoglobinemia (cyanosis, dyspnoea, cardiac pain), hemolytic anemia, thrombocytosis, hyperprotrombinemia, erythrocytopenia, neutrophilic leukocytosis.

Respiratory system:
bronchospasm in patients sensitive to aspirin or other NSAIDs.

Endocrine system: hypoglycaemia till hypoglycemic coma.

Metabolic disorders: zinc and copper metabolism disorder.

Other:
general weakness, increased sweating, hypoglycemia.

In long-term use of high doses:
aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia, kidney glomerular apparatus lesion, crystalluria, formation of urate, cystine and/or oxalate concrement in kidney and urinary tract, insular apparatus of pancreas lesion (hyperglycemia, glucosuria) and glycogen synthesis disturbance up to diabetes occurrence.

What to do if you miss a dose?

If it is almost time for your next dose, skip the dose you missed and take your next dose when you are meant to. Otherwise take it as soon as you remember and then go back to taking it as you would normally.

Things you MUST NOT DO while on this medicine?

Combination with soporifics, analgesics and monoamine oxidase inhibitors may enhance an inhibitory action of the preparation on central nervous system.
Concurrent use with antihistamines, antidepressants, sonian agents, anticholinergic spasmolytics can cause atropine-like effect that is manifested by dry mouth, accommodation disturbance, urinary retention, constipation. In concurrent administration with Furazolidone, Procarbazine, sympathomimetics, thyroid hormone it is increased side effect possibility. In simultaneous use with nitrates it is weakened the therapeutic effect of the last one. The effect of indirect anticoagulants is increased and the likelihood of liver lesion in concurrent administration with this medicine is increased. Barbiturates reduce an antipyretic action.
When simultaneous use with hepatotoxic agents it is increased a toxic effect on liver. The preparation should not be concurrently administered both with other medicines containing Paracetamol and with other non-steroid anti-inflammatory medicines. It is not used concurrently with alcohol.
In case of Reserpine use a blood pressure can be increased. Ergot alkaloid enhances an arrhythmogenicity. Rate of Paracetamol absorption can be increased in concurrent use with Metoclopramide and Domperidone and can be decreased while using with Cholestyramine.
Paracetamol reduces the effectiveness of diuretics. Hormonal contraceptives increase the action of Caffeine. Caffeine reduces the effect of opioid analgesics, anxiolytic, soporific and sedative agents: it is an antagonist of anesthetics and other medicines that inhibit central nervous system, it is a competitive antagonist of adenosine agents and ATP. In concurrent use of Caffeine and Ergotamine an absorption of Ergotamine from digestive tract is improved, in concurrent use of Caffeine and thyroid-stimulating agents a thyroid effect is increased. Caffeine reduces lithium blood concentration.
Fluconazole, Ketoconazole, Mexiletine and Terbinafine can moderately increase Caffeine plasma concentration that can cause the intensification of its toxicity.

What to do if you accidentally take too much (overdose) of the medicine?

In case of overdose a toxic action of the preparation may be caused by Paracetamol, which is part of it.

Symptoms:
Nausea, vomiting, epigastric pain, which may occur in 24 or 48 hours; in acute overdose Paracetamol causes a toxic action on liver cells and kidney capillary, even necrosis.

Symptoms :
Caused by Phenylephrine overdose:
drowsiness, which may be accompanied by following excitation (especially in children), blurred vision, nausea, vomiting, headache, circulatory disturbance, coma, seizures, changes in behavior, arterial hypertension, bradycardia.
In Pheniramine overdose atropine-like psychosis is possible.
In caffeine overdose agitation, dizziness, fast breathing, vomiting, tremor, convulsions, extrasystole are possible.

Treatment: Gastric lavage, intravenous or oral introduction of N-acetylcysteine as an antidote to Paracetamol, sorbents administration, breathing and circulation monitoring. Adrenaline can not be used. In case of attacks it can be administered Diazepam. Therapy is symptomatic.

Is it safe in pregnancy and breast-feeding?

Tell your doctor immediately if you become pregnant while taking this medication.
For safety of any drug during pregnancy or breastfeeding – please consult your doctor.

Storage Conditions:

Store in a dry, protected from light place at the temperature not more 25° C. Keep it out of reach of children.

Drug Description

COMPOSITION:

Active substance:
1 tablet contains Paracetamol 500 mg; Caffeine anhydrous 30 mg; Phenylephrine HCL 10 mg; Chlorpheniramine maleate 2 mg;


Additional ingridients:
Cellulose microcrystalline, Croscarmellose sodium, Magnesium stearate.

Indications and dosage.

INDICATIONS:
Treatment of grippe symptoms and acute respiratory virus diseases, such as fever, headache, stuffiness in nose, rhinitis, sinusitis, sore throat, eyes pain, muscles pain, and cough.

DOSAGE:
For adults and children above 12 years old it is administered 1 tablet 3 – 4 times per day. Maximal daily dose is 4 tablets. The duration of the treatment course is not more 3 – 5 days.

Side effects and drug interactions.

ADVERSE REACTIONS:

Skin: skin rash, itch, urticaria, erythema multiform, Stevens-Johnson syndrome, toxic epidermal necrolysis (Lyell's syndrome).

Immune system:
Anaphylactic shock, angioedema, cutaneous hypersensitivity reactions. Nervous system: headache, dizziness, psychomotor agitation and disorientation, fear, irritability, sleep disturbance, insomnia, drowsiness, mental confusion, depression, tremor, tingling sensation and heaviness feeling in extremities, tinnitus, dyskinesia, behavioural change, epileptic seizures, coma, convulsions, irritability, anxiety.

Visual organ:
visual impairment and accommodation, increased intraocular pressure, dry eyes, mydriasis.

Digestive tract:
nausea, vomiting, diarrhea, heartburn, dry mouth, discomfort and epigastriс pain (particularly in patients with deficiency of glucose-6-phosphate dehydrogenase), anorexia, constipation, meteorism.

Hepatobiliary system:
increased activity of hepatic enzymes, generally without jaundice development, hepatic necrosis (dose-dependent effect), liver dysfunction.

Urinary system:
in high doses use – nephrotoxicity (renal colic, interstitial, papillary necrosis), urinary retention and difficult urinary excretion, aseptic pyuria.

Cardiovascular system:
in high doses use – arterial hypertension, tachycardia or reflex bradycardia, dyspnea, cardiac pain, arrhythmia, myocardial dystrophy (dose-dependent effect of long-term use), palpitation.

Blood system:
anemia, sulfhemoglobinemia, metsulfhemoglobinemia (cyanosis, dyspnoea, cardiac pain), hemolytic anemia, thrombocytosis, hyperprotrombinemia, erythrocytopenia, neutrophilic leukocytosis.

Respiratory system:
bronchospasm in patients sensitive to aspirin or other NSAIDs.

Endocrine system:
hypoglycaemia till hypoglycemic coma.

Metabolic disorders:
zinc and copper metabolism disorder.

Other:
general weakness, increased sweating, hypoglycemia.

In long-term use of high doses:
aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia, kidney glomerular apparatus lesion, crystalluria, formation of urate, cystine and/or oxalate concrement in kidney and urinary tract, insular apparatus of pancreas lesion (hyperglycemia, glucosuria) and glycogen synthesis disturbance up to diabetes occurrence.

Drug interactions:
Combination with soporifics, analgesics and monoamine oxidase inhibitors may enhance an inhibitory action of the preparation on central nervous system.
Concurrent use with antihistamines, antidepressants, sonian agents, anticholinergic spasmolytics can cause atropine-like effect that is manifested by dry mouth, accommodation disturbance, urinary retention, constipation. In concurrent administration with Furazolidone, Procarbazine, sympathomimetics, thyroid hormone it is increased side effect possibility. In simultaneous use with nitrates it is weakened the therapeutic effect of the last one. The effect of indirect anticoagulants is increased and the likelihood of liver lesion in concurrent administration with this medicine is increased. Barbiturates reduce an antipyretic action.
When simultaneous use with hepatotoxic agents it is increased a toxic effect on liver. The preparation should not be concurrently administered both with other medicines containing Paracetamol and with other non-steroid anti-inflammatory medicines. It is not used concurrently with alcohol.
In case of Reserpine use a blood pressure can be increased. Ergot alkaloid enhances an arrhythmogenicity. Rate of Paracetamol absorption can be increased in concurrent use with Metoclopramide and Domperidone and can be decreased while using with Cholestyramine.

Paracetamol reduces the effectiveness of diuretics. Hormonal contraceptives increase the action of Caffeine. Caffeine reduces the effect of opioid analgesics, anxiolytic, soporific and sedative agents:
it is an antagonist of anesthetics and other medicines that inhibit central nervous system, it is a competitive antagonist of adenosine agents and ATP. In concurrent use of Caffeine and Ergotamine an absorption of Ergotamine from digestive tract is improved, in concurrent use of Caffeine and thyroid-stimulating agents a thyroid effect is increased. Caffeine reduces lithium blood concentration.
Fluconazole, Ketoconazole, Mexiletine and Terbinafine can moderately increase Caffeine plasma concentration that can cause the intensification of its toxicity.

Warnings and precautions

Pregnancy and lactation:
It is not used.
Children:
It is not used in children less than 12 years old.

PRECAUTIONS:
The recommended dose should not be exceeded or the preparation should not be used for more than 5 days.
In the evening the preparation should be used in some hours before going to bed. In case when symptoms of disease do not disappear within 5 days this medicine treatment should be discontinued and a patient should consult a doctor. Other Paracetamol agents should not be used while this preparation usage. Due to possible vasoconstrictive action of Phenylephrine the preparation is carefully used in hyperplasia of prostate gland, thyroid gland diseases and in patients over 70 years old with cardio-vascular diseases.

For the attention of professional athletes:
Phenylephrine may induce false positive doping tests.
It is necessary to avoid alcohol during the preparation use, because alcohol combined with Paracetamol may cause toxic liver damage. Alcohol increases chlorpheniramine maleate sedative effect. Coffee, strong tea and other tonic drinks should not be also taken.
In long-term medicine use a psychological dependence development is possible. Sudden discontinuation of the preparation may cause depression of central nervous system with the occurrence of sleepiness and depression.

Ability to influence reaction velocity while driving or operating any other mechanisms.
The preparation has an effect on reaction rate while driving a motor transport and operating other mechanisms, therefore, it should not be used while operating those mechanisms.

Overdosage and Contraindications

Overdose:
In case of overdose a toxic action of the preparation may be caused by Paracetamol, which is part of it.
Symptoms:
Nausea, vomiting, epigastric pain, which may occur in 24 or 48 hours; in acute overdose Paracetamol causes a toxic action on liver cells and kidney capillary, even necrosis.
Symptoms
Caused by Phenylephrine overdose: drowsiness, which may be accompanied by following excitation (especially in children), blurred vision, nausea, vomiting, headache, circulatory disturbance, coma, seizures, changes in behavior, arterial hypertension, bradycardia.
In Pheniramine overdose atropine-like psychosis is possible.
In caffeine overdose agitation, dizziness, fast breathing, vomiting, tremor, convulsions, extrasystole are possible.

Treatment:
Gastric lavage, intravenous or oral introduction of N-acetylcysteine as an antidote to Paracetamol, sorbents administration, breathing and circulation monitoring. Adrenaline cannot be used. In case of attacks it can be administered Diazepam. Therapy is symptomatic.




CONTRAINDICATIONS:
Hypersensitivity to any component of the preparation. Severe cardio-vascular diseases, severe hepatic and renal insufficiency, congenital hyperbilirubinemia, impairment of circulation, apparent leukopenia, anemia, severe cardiac conductivity disturbance, unstable stenocardia, decompensated cardiac insufficiency, acute coronary vessel atherosclerosis, severe ischemic disease, acute period of myocardial infarction, bradycardia, cardiac rhythm disturbance, organic cardio-vascular diseases, state of overexcitement, sleep disorders, acute arterial hypertension, pheochromocytoma, thyrotoxicosis, hyperthyrosis, prostate adenoma with production of residual urea, acute urinary retention in hypertrophy of prostate gland, cervix vesicae urinariae obstruction, hemolytic anemia, pyloroduodenal obstruction, acute gastric and duodenal ulcer, stenosing gastric ulcer, diabetes mellitus, pulmonary diseases (including bronchial asthma), angle-closure glaucoma, acute pancreatitis, glucose-6-phosphat dehydrogenase insufficiency, epilepsy, alcohol abuse, concurrent treatment with MAO inhibitors and 2-weeks period after their use, simultaneous treatment with tricyclic antidepressants or β-blockers, states accompanied by sleep disorders and overexcitement, cognitive lengthened QT-interval. Pregnancy and lactation period. Children age less than 12 years old.

Clinical pharmacology.

PHARMACOLOGICAL PROPERTIES:

Gripgo® is a combined medicine, the action of which is caused by its components. Paracetamol is an analgetic-antipyretic that has anti-inflammatory and analgesic properties; that is related to the effect of Paracetamol on Hypothalamus center of heat regulation and its possibility to inhibit the synthesis of prostoglandins. Caffeine is an alkaloid from the group of methylxanthines that directly stimulates respiratory and vasomotor centers of brain, improves physical and emotional state of patients; therefore, the symptoms of asthenia accompanied to infectious diseases are decreased. Caffeine intensifies an analgesic effect of Paracetamol.
Phenylephrine HCl is a sympathomimetic reducing edema and hyperemia of upper respiratory tract and in sinuses that promotes the improvement of nasal breathing. It stimulates mainly alpha-adrenoreceptors, due to that it takes place a contraction of peripheral vessels and decrease of their permeability; production of mucous secret is decreased. Chlorpheniramine maleate is an antihistaminic agent that reduces an allergic component of infectious diseases. It competitively blocks histamine H1-receptors and prevents a development of histamine effects, eliminates the cold, nasal itch and eyes pruritus.

PHARMACEUTICAL CHARACTERISTICS:
General physic-chemical properties:
White, biconvex, capsule shaped tablets.

Shelf-life:
3 years.

Storage:
Store in a dry, protected from light place at the temperature not more 25° C. Keep it out of reach of children.

Package:
There are 4 tablets in a strip or in a blister. Each strip or blister is in a paper cover.
There are 10 tablets in a strip or in a blister. Each strip is in an individual carton pack.

Conditions of supply:
Without prescription.

CERTIFICATES

KEEP IN TOUCH

Kusum Healthcare
D-158A, OKHLA,INDUSTRIAL AREA,
PHASE-I, NEW DELHI,
Pin 110020
INDIA
Tel: 011-41005147, 011-40514919
Fax: +91-11-40527575
Friend Link: Adidas Stan Smith Adidas Ultra Boost Adidas Yeezy 350 Boost Nike Air Jordan Nike Air Max 2017 Nike LeBron 14 Friend Link: Adidas NMD Runner PK Air Jordan XXXI Nike Kwazi Friend Link: Nike Roshe LD 1000 Nike Air Presto Ultra Flyknit Nike Air Max 90 Fireflies Adidas J Wall 3 Nike Flyknit Max Nike Air Max Zoom 90 Friend Link: Adidas Originals NMD Adidas Yeezy Boost 550 Adidas Tubular Schuhe Adidas Originals Pride Pack Adidas Originals Stan Smith W Adidas Originals ZX 500 Adidas Climacool Boat Lace MBT Baridi Women